Aa
A
A
Close
Avatar universal
lithium and hypothyroidism
hi everyone, I've been on lithium for about 18 months now on a low maintenance dose of 400mg daily alongside 25mg seroquel.  I'm now wondering if my thyroid is playing up as my weight has increased in last 4 months and despite careful eating its not coming down. I'm completely exhausted and badly constipated all the time. I'm going to get a blood test sorted but wanted to know if these symptoms ring any bells with anyone, oh I also get unexplained hunger and start to shake even if I've only had a main meal a couple of hours before :-/
Cancel
2 Answers
Page 1 of 1
1551327 tn?1414146344
Hello and welcome to the forum,
I cannot advise on this but I found a few links for posts from other members who have talked about this before...hope it helps:


http://www.medhelp.org/posts/Thyroid-Disorders/thyroid-lithium-connection/show/337396
http://www.medhelp.org/posts/Bipolar-Disorder/Lithium-and-thyroid-problems/show/652107
http://www.medhelp.org/posts/Thyroid-Disorders/Lithium-and-hypothyroidism/show/597372
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks for the welcome and the links. I shall definitely be booking for a blood test and a chat with the Doc.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Avatar m tn
Blank
rogelio63
AZ